# SDR RAAA99B2010

- Difficulty date: March 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19098
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 560-580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-CHECK, FOUND SEAT TRACK CORRODED AT LBL 45 FROM BS 560 TO 580.  REMOVED AND REPLACED SEAT  TRACK IAW SRM 51-10-01, M54 NR 229.
